# SDR ASOA04949

- Difficulty date: November 30, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE RT ENGINE SUPPORT BEAM AT BL 36.20 INBOARD FORWARD CORNER WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE RIGHT ENGINE SUPPORT BEAM AT BL 36.20 IAW ASA EO 600-53-0070.  (M)
